# SDR DALA2015031702207

- Difficulty date: March 12, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1344-1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON INTERCOSTAL BETWEEN FLOORBEAMS, STA 1344 TO 1364, X=0. REMOVED, FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-30-02 AND SRM 51-30-05.
